# SDR CX7A194J0435

- Difficulty date: June 16, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N318CE
- Make and model: Saab 340B
- Aircraft serial: 340B358
- Aircraft time: 22,187 hours, 25,924 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Loose
- Location: Rt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT TAILPIPE HOT LIGHT ON TAKEOFF ROLL.  ABORTED TAKEOFF.
